MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGBA PICC/DELTA KIT: 1-L 4.5 FR X 40 CM; INTRODUCER, CATHETER

ARROW INTERNATIONAL LLC ARROW AGBA PICC/DELTA KIT: 1-L 4.5 FR X 40 CM; INTRODUCER, CATHETER
Catalog Number CDC-44041-VPS2
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).
 
Event or Problem Description
It was reported that: the tab of the peel away sheath snapped off while attempting to peal it apart.It happened during use on patient but there was no reported patient harm or consequence.
 
Additional Manufacturer Narrative
(b)(4).The customer returned one peel-away sheath for evaluation.Signs of use were observed.Visual inspection of the peel-away sheath revealed that it was not torn along the score lines as intended.A segment of the peel-away sheath was completely separated.The separation points were stretched and jagged.The length of the sheath body measured 2 3/4" , which is within the specification limits of 2 5/8"-2 7/8" per the sheath peel-away extrusion product drawing.Functional inspection could not be accurately performed due to the condition of the returned sample.A device history record review was performed, and a finding was identified.It was determined that the finding is relevant to this investigation.The customer report of a peel-away sheath torn incorrectly was confirmed through complaint investigation of the returned sample.Visual inspection revealed the sheath did not tear correctly along the score lines.Based on these circumstances, manufacturing likely caused or contributed to this event.A non-conformance was initiated to further investigate this issue.Teleflex will continue to monitor and trend for complaints of this nature.
 
Event or Problem Description

Brand Name
ARROW AGBA PICC/DELTA KIT: 1-L 4.5 FR X 40 CM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17709746
Report Number9680794-2023-00646
Device Sequence Number14012167
Product Code LJS
UDI-Device Identifier50801902120699
UDI-Public50801902120699
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K153487
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/22/2024
Device Catalogue NumberCDC-44041-VPS2
Device Lot Number33F23C0391
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2023
Supplement Date Received by Manufacturer11/06/2023
Initial Report FDA Received Date09/08/2023
Supplement Report FDA Received Date11/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown